American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Fasel. Mennicke symbols, $K$-cohomology and a Bass-Kubota theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Zbigniew Jelonek and Tomasz Lenarcik. Automorphisms of affine smooth varieties. Proc. Amer. Math. Soc. 142 (2014) 1157-1163.
Abstract, references, and article information   
View Article: PDF

[4] Burcu Ungor, Sait Halicioglu and Abdullah Harmancı. On a Class of $\oplus$-Supplemented Modules. Contemporary Mathematics 609 (2014) 123-136.
Book volume table of contents   
View Article: PDF

[5] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[6] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[7] Rabeya Basu, Pratyusha Chattopadhyay and Ravi A. Rao. Some remarks on symplectic injective stability. Proc. Amer. Math. Soc. 139 (2011) 2317-2325. MR 2784796.
Abstract, references, and article information   
View Article: PDF

[8] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF

[9] A. Bak, Rabeya Basu and Ravi A. Rao. Local-global principle for transvection groups. Proc. Amer. Math. Soc. 138 (2010) 1191-1204. MR 2578513.
Abstract, references, and article information
View Article: PDF

[10] Ravi A. Rao. A stably elementary homotopy. Proc. Amer. Math. Soc. 137 (2009) 3637-3645. MR 2529870.
Abstract, references, and article information   
View Article: PDF

[11] Ravi A. Rao and Selby Jose. A group structure on squares. Proc. Amer. Math. Soc. 136 (2008) 1181-1191. MR 2367092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christel Rotthaus and Liana M. Sega. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007) 1631-1640. MR 2286070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. J. Ratliff Jr. and D. E. Rush Jr.. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000) 1647-1674. MR 1641107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava. $KD_\infty$ is a CS-algebra. Proc. Amer. Math. Soc. 128 (2000) 397-400. MR 1636958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Spivakovsky. A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc. 12 (1999) 381-444. MR 1647069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Satya Deo and Lipika Mazumdar. An algorithm for constructing a basis for $C^r$-spline modules over polynomial rings. Math. Comp. 67 (1998) 1107-1120. MR 1459386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu. Foxby duality and Gorenstein injective and projective modules. Trans. Amer. Math. Soc. 348 (1996) 3223-3234. MR 1355071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Manoharan. Generalized Swan's theorem and its application . Proc. Amer. Math. Soc. 123 (1995) 3219-3223. MR 1264823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. M. Bhatwadekar and P. L. N. Varma. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$ . Proc. Amer. Math. Soc. 119 (1993) 1069-1075. MR 1156463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven E. Landsburg. Patching and analytic isomorphisms . Proc. Amer. Math. Soc. 114 (1992) 637-639. MR 1079894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Satya Mandal. About direct summands of projective modules over Laurent polynomial rings . Proc. Amer. Math. Soc. 112 (1991) 915-918. MR 1069691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ravi A. Rao. On completing unimodular polynomial vectors of length three . Trans. Amer. Math. Soc. 325 (1991) 231-239. MR 991967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles W. Neville. When is $C(X)$ a coherent ring? . Proc. Amer. Math. Soc. 110 (1990) 505-508. MR 943797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul C. Eklof, László Fuchs and Saharon Shelah. Baer modules over domains . Trans. Amer. Math. Soc. 322 (1990) 547-560. MR 974514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Pavaman Murthy. Zero-cycles, splitting of projective modules and number of generators of a module. Bull. Amer. Math. Soc. 19 (1988) 315-317. MR 940495.
Abstract, references, and article information   
View Article: PDF

[30] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 64 found      Go to page: 1 2 3